# SDR CALA2019102981834

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER APPEARS TO BE CRACKED APPROX 3IN LONG NEAR B SYS HYD RESERVOIR IN RIGHT WHEEL WELL. NEED TO VERIFY UPPER VAPOR BARRIER IS CRACKED PER NDTINSP CW NDT PART 6, REF 51-00-00-23, NOTED A 2.5 INCH CRACK IN RIGHT WW AREA VAPOR BARRIER. E/WIZ HAS BEEN ACCOMPLISHED FOR SHEET METAL REPAIR. NEED TO VERIFY MATERIAL PER AVO ESC1830320-02351 AS .100 IN 2024 T-3 BARE AS REPAIR DOUBLER. VERIFIED REPAIR DOUBLER AS 0.100" 2024 T-3 BARE.P.O.3374466 DAMAGE REMOVAL STEPS 1-6 COMPLIED WITH AVO ESC183020-0235-1 COMPLETED STEPS A.1 THRU 6 REF:AVO ESC183020-0235-1. NO FURTHER DAMAGE FOUND. FABRICATED DOUBLER ALODINED AND PRIMED NEED OK TO INSTALL O.K. TO INSTALL REPAIR DOUBLER. FABRICATED REPAIR DOUBLER REF:AVO ESC1830320-0235-1 STEP B & C. REMOVED EWIS MATERIAL FROM AIRCRAFT FLOOR BOARD AREA AND WHEEL WELL AREA. COMPLIED WITH STEP D 1-6 OF AVO ESC1830320-0235-1 C/W RII PORTION OF AVO ESC 1830320-0235-1 STEP D 1 THRU 6 AVO COMPLETED WITHOUT DEVIATION PENDING FINAL E.C.R.A. APPLIED BMS3-23 CORROSION INHIBITING COMPOUND AND APPLIED SECONDARY FUEL BARRIER PER AMM 28-11-00 TASK 28-11-00-300-804 PER AVO ESC183020-0235-1A STEPS D.6. AND 7. WITHIN LIMITS REF AVO ESC183020-0235-1A STEP D.6 AND 7. AFTER FUEL VAPOR BARRIER APPLIED AND CURED, CHECKED THICKNESS NEED OK TO CLOSE UP FLOOR BOARD AS PER CDCCL ITEM INSPECTED AREA, OK TO CLOSE. PLACED ON DIP FOR PERMANANT REPAIR WITH IN 24 MONTHS OR 6000 HRS PER ECRA 5710-02651 ACCOMPLISHED CRACK REPAIR IAW ECRA 5710-02651 PLACING ON DIP TO HAV
